Vol. 9, No. 2, 1959

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 311: 1
Vol. 310: 1  2
Vol. 309: 1  2
Vol. 308: 1  2
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
A duality theorem for an arbitrary operator

Errett Albert Bishop

Vol. 9 (1959), No. 2, 379–397
Mathematical Subject Classification
Primary: 46.00
Milestones
Received: 18 July 1958
Published: 1 June 1959
Authors
Errett Albert Bishop